# SDR MALA975331

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279016
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3125 - DURING SHORT FINAL, THE LAVATORY SMOKE DETECTOR WENT OFF.  UPON LANDING AND SHUTDOWN, CREW NOTICED A LIGHT MIST IN CABIN.  MAINTENANCE REPLACED AIR CYCLE MACHINE.  OPS CHECK OF ACM GOOD.  NO SMOKE NOTED IN CABIN.  (M)
